Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 102, NWS Philadelphia/Mount Holly

November 6, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 6, 2025, 7:53 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2025, 7:53 AM EST (12:53 UTC)
Expired
Nov 6, 2025, 6:00 PM EST
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

993 
WHUS71 KPHI 061253
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
753 AM EST Thu Nov 6 2025

ANZ430-431-062100-
/O.CAN.KPHI.GL.W.0028.000000T0000Z-251106T1400Z/
/O.NEW.KPHI.SC.Y.0102.251106T1253Z-251106T2100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
753 AM EST Thu Nov 6 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-061400-
/O.CON.KPHI.GL.W.0028.000000T0000Z-251106T1400Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
753 AM EST Thu Nov 6 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Northwest winds around 25 kt with gusts up to 35 kt and 
  seas 4 to 6 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ450>453-061400-
/O.CON.KPHI.GL.W.0028.000000T0000Z-251106T1400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
753 AM EST Thu Nov 6 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 9 AM EST this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$
3 follow-up statements
007 
WHUS71 KPHI 061344
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
844 AM EST Thu Nov 6 2025

ANZ450>455-062300-
/O.EXP.KPHI.GL.W.0028.000000T0000Z-251106T1400Z/
/O.EXB.KPHI.SC.Y.0102.251106T1400Z-251106T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
844 AM EST Thu Nov 6 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-062100-
/O.CON.KPHI.SC.Y.0102.000000T0000Z-251106T2100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
844 AM EST Thu Nov 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DeSilva
428 
WHUS71 KPHI 061949
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
249 PM EST Thu Nov 6 2025

ANZ430-431-062100-
/O.CAN.KPHI.SC.Y.0102.000000T0000Z-251106T2100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
249 PM EST Thu Nov 6 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds at Brandywine Shoal Light have fallen below 25 kt prompting
the Small Craft Advisory to be cancelled.

$$

ANZ450>455-062300-
/O.CON.KPHI.SC.Y.0102.000000T0000Z-251106T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
249 PM EST Thu Nov 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DeSilva
678 
WHUS71 KPHI 062248
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
548 PM EST Thu Nov 6 2025

ANZ450>455-070000-
/O.EXP.KPHI.SC.Y.0102.000000T0000Z-251106T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
548 PM EST Thu Nov 6 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING...

Winds have diminished below 25 kt and seas are below 5 feet.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 6:00 AM EST, 1 hour 53 minutes earlier.

Area forecast discussion, Nov 6, 6:00 AM EST, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
600 AM EST Thu Nov 6 2025

.SYNOPSIS...
A high pressure system builds in for today and Friday. A front
looks to cross through Friday night. High pressure will return
Saturday, followed by a strong cold front late Sunday/Sunday
night. Cold Canadian high pressure builds in for the beginning
of next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
For today, winds continue to subside through the morning hours
and the Wind Advisory has been able to be cancelled early due to
the winds decreasing. We do stay breezy though out of the
northwest throughout much of the day with occasional gusts still
20-30 mph. A secondary cold front does move through the area
during the day but all this cold front really does is reinforce
the cold air advection we are seeing. Highs today are mainly in
the 50s. There is the potential for a spotty shower through the
early afternoon for our NW zones but this looks pretty limited.
Behind that secondary cold front is a high pressure system that
builds in from the west which leads to tranquil conditions from
this afternoon into tonight.

A generally mostly clear sky and light winds overnight will
allow for radiational cooling. Overnight lows for most are in
the 30s. Due to these conditions, there is frost concerns for
parts of southern NJ, southeast PA, and Delmarva where the
growing season continues. A Frost Advisory has been issued for
these areas due to the potential for frost development
overnight.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
High pressure slides east off the coast Friday, allowing
southwesterly winds to bring milder air back to the region, but
with an approaching front to the west, clouds will also start
increasing in earnest. Highs in the 50s north of I-78 and 60s
elsewhere.

Showers move into the region with the aforementioned front
Friday night, but amounts look meager, mostly below a quarter
inch and quite possibly below a tenth. However, the system's
passage will keep lows elevated, with temps mostly staying in
the 50s.

In the wake of this system, even warmer weather envelops the
area with a Pacific air mass for Saturday. Highs well into the
60s, touching 70 in spots from Philly south.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
High pressure keeps the weather quiet Saturday night, but clouds
return ahead of the next cold front. Lows remain mild, but
slightly cooler than Friday night with most areas dropping below
50.

Rain now looks more likely Sunday with development of precip
projected to occur faster as the low pressure system
consolidates over our region before moving northeast and
continuing to strengthen. Highs still look mild though, with 60s
for most and touching 70 across the Delmarva.

Deep trough digging over the region behind this system with cold
Canadian high pressure still progged to bring coldest air mass
of the season to the region, with highs in the 40s Monday and
Tuesday and widespread freezing temps Monday night. Could even
be some flurries and sprinkles around as upper level energy
pushes across the region, but significant precip is not expected
during this time.

Slightly warmer pattern develops by Wednesday as the trough
begins lifting out and flow turns more zonal. Highs back into
the 50s.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR. Northwest wind around 10-15 kt, with occasional
gusts to 20-25 kt. High confidence.

Tonight...VFR. Winds become light and variable with a few high
clouds around. High confidence.

Outlook...
VFR conditions Friday but with increasing winds possibly gusting
up to 30 kts.

Sub-VFR conditions possible Friday night into early Saturday
with showers.

VFR returns later Saturday into Saturday night.

Sub-VFR possible Sunday with potential period of rain.

VFR returns by Monday with gusty west winds.

&&

.MARINE...
A Gale Warning remains in effect for all marine zones through
mid-morning. Winds out of the NW continue in the range of 35-40
kt. Seas 5 to 7 feet.

After the Gale Warning, SCAs will be needed. Wind gusts out of
the northwest around 25-30 kt and seas 4 to 7 feet.

Outlook...
Small Craft Advisory conditions likely Friday, possibly even
occasionally touching gale, as southerly winds increase ahead of
next frontal system. These dwindle late Friday night with sub-
SCA likely for the bulk of Saturday through Saturday night. SCA
conditions return Sunday ahead of next cold front and these
likely persist through the rest of the forecast period. A period
of gales possible early next week.

&&

.FIRE WEATHER...
A very dry airmass moves overhead today. Minimum RHs will hover
around 30-35% today with wind gusts of 20-30 MPH. Fire weather
partners will be reached out to today to see if a statement is
needed and to gain a better idea of fuel moistures.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Frost Advisory from 1 AM to 8 AM EST Friday for PAZ070-071.
NJ...Frost Advisory from 1 AM to 8 AM EST Friday for NJZ016>018-
     021>023.
DE...Frost Advisory from 1 AM to 8 AM EST Friday for DEZ001>003.
MD...Frost Advisory from 1 AM to 8 AM EST Friday for MDZ012-015-019-
     020.
MARINE...Gale Warning until 9 AM EST this morning for ANZ430-431-
     450>455.
     Low Water Advisory until 6 AM EST early this morning for
     ANZ430-431-450>455.

&&

SYNOPSIS...Guzzo/RCM
NEAR TERM...Guzzo
SHORT TERM...RCM
LONG TERM...RCM
AVIATION...Guzzo/RCM
MARINE...Guzzo/RCM
FIRE WEATHER...PHI
Hazardous weather outlook, Nov 6, 5:05 AM EST, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
505 AM EST Thu Nov 6 2025

MDZ012-015-019-020-071015-
Kent MD-Queen Annes-Talbot-Caroline-
505 AM EST Thu Nov 6 2025

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST FRIDAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 10:05 PM ESTSevere Thunderstorm WarningPHIHunterdon, Warren40 min
Nov 6, 3:48 AM ESTFrost AdvisoryPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Salem28 hr
Nov 5, 9:19 PM ESTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery26 min
Nov 5, 9:38 PM ESTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia18 min

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.